Authors: Bohner, Martin
Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Asymptotic behavior of second-order dynamic equations
Journal: Applied Mathematics and Computation
Volume: 188
Issue: 2
First page: 1503
Last page: 1512
Issue Date: 15-May-2007
Rank: M22
ISSN: 0096-3003
DOI: 10.1016/j.amc.2006.11.016
Abstract: 
We prove several growth theorems for second-order dynamic equations on time scales. These theorems contain as special cases results for second-order differential equations, difference equations, and q-difference equations.
Keywords: Asymptotic behavior | Boundedness | Dynamic equation | Time scale
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

27
checked on Jan 28, 2023

Page view(s)

16
checked on Jan 29, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.